# SDR ASAA2016112019303

- Difficulty date: November 20, 2016
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 32,941 hours, 10,115 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78273000 FOUND ECONOMIC FAULT 73-31371, UPPER EGT SECTORS READING HIGH ON NR 1 ENGINE.  ACFT GROUNDED. REMOVED AND REPLACED T49.5 PROBE S1 IAW AMM 77-21-01-000-801 F00 AND 77-21-01-400-801-F00. ACCOMPLISHED EEC TEST IAW AMM 73-21-00-700-804-F00. TEST PASSED WITH NO FAULTS. INPUT MONITORING READINGS FOR S1 AND S4 AFTER IDLE RUN WITHIN 25 DEGREES.
